MAUDE Adverse Event Report: PAJUNK STIMULONG SONO II NANOLINE®

PAJUNK STIMULONG SONO II NANOLINE®
Catalog Number 521187-32A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigations are ongoing.Final evaluation will be sent to agency when finished.
 
Event or Problem Description
Irn#(b)(4).Incident occurred in france: tentative translation: interscalene catheter placement under arterial stim and ultrasound.Catheter removal following observation of blood return.During removal, the catheter broke, leaving 7 cm inside the patient, out of reach.
 
Additional Manufacturer Narrative
This is a follow up report which summarizes the results of investigations for this incident.Information about the investigation have been added and the imdrf updated accordingly.Furthermore, the expiry date of the affected device have been corrected.This case is considered as closed.If further information becomes available an update of the report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) incident occurred in france: tentitive translation: interscalene catheter placement under arterial stim and ultrasound.Catheter removal following observation of blood return.During removal, the catheter broke, leaving 7 cm inside the patient, out of reach.

Brand Name
STIMULONG SONO II NANOLINE®
Common Device Name
STIMULONG SONO II NANOLINE®
Manufacturer (Section D)
PAJUNK
karl-hall-str.1
78187, geisingen 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key23494521
Report Number9611612-2025-00045
Device Sequence Number21076064
Product Code CAZ
UDI-Device Identifier04048223114278
UDI-Public04048223114278
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K053283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number521187-32A
Device Lot Number1593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown